| Model Number |
TLEAD1058-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing and sterilization records were reviewed and no issues were found.The device was not available for return.
Event or Problem Description
It was reported to nevro that after a successful trial, the patient developed an infection.Nevro attempted to obtain additional information regarding the nature of the infection but was unsuccessful.The patient was hospitalized and there have been no reports of further complications regarding this event.The patient will have the permanent implant in the future.